# SDR ASOA201706093184

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 40,297 hours, 30,733 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SERVICE DOOR CHANNEL.  THE CHANNEL WAS REPAIRED IAW SRM 53-21-02, ITEM 2, FIG 201.
